# SDR SIMA20151203003

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 14,082 hours, 9,456 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROXIMITY SYS FAULT 1 STATUS MSG DISPLAYED SHORTLY AFTER TAKEOFF.  PERFORMED PERMANENT REPAIR TO UPPER RT THRUST REVERSER LATCH BEAM SLIDER IAW ERS-CR-78DF-108R1 PART B.  ALL MDC INDICATIONS NORMAL FUNCTIONAL CHECK GOOD.
